# SDR UPS96221026

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1050 STR TO FRAME CLIPS AT 6R, 7R AND 9R.  REMOVED AND REPLACED CLIPS PER BOEING DWG NR 65-45313 AND SRM 51-30-2-1.
